Learning Centre

Conformal modulus and planar domains with strong singularities and cusps

 |  Login

Show simple item record

dc.contributor Aalto-yliopisto fi
dc.contributor Aalto University en
dc.contributor.author Hakula, Harri
dc.contributor.author Rasila, Antti
dc.contributor.author Vuorinen, Matti
dc.date.accessioned 2019-07-30T07:17:09Z
dc.date.available 2019-07-30T07:17:09Z
dc.date.issued 2018-01-01
dc.identifier.citation Hakula , H , Rasila , A & Vuorinen , M 2018 , ' Conformal modulus and planar domains with strong singularities and cusps ' , Electronic Transactions on Numerical Analysis , vol. 48 , pp. 462-478 . https://doi.org/10.1553/etna_vol48s462 en
dc.identifier.issn 1068-9613
dc.identifier.issn 1097-4067
dc.identifier.other PURE UUID: 6ee0f14e-6d4e-4dfd-8776-a0fc31861145
dc.identifier.other PURE ITEMURL: https://research.aalto.fi/en/publications/6ee0f14e-6d4e-4dfd-8776-a0fc31861145
dc.identifier.other PURE LINK: http://www.scopus.com/inward/record.url?scp=85065389177&partnerID=8YFLogxK
dc.identifier.other PURE FILEURL: https://research.aalto.fi/files/35579862/pp462_478_1.pdf
dc.identifier.uri https://aaltodoc.aalto.fi/handle/123456789/39442
dc.description.abstract We study the problem of computing the conformal modulus of rings and quadrilaterals with strong singularities and cusps at their boundary. We reduce this problem to the numerical solution of the associated Dirichlet and Dirichlet-Neumann-type boundary values problems for the Laplace equation. Several experimental results, with error estimates, are reported. In particular, we consider domains with dendrite-like boundaries where an analytic formula for the conformal modulus can be derived. The boundary value problems are solved using an hp-finite element method. en
dc.format.extent 17
dc.format.extent 462-478
dc.format.mimetype application/pdf
dc.language.iso en en
dc.publisher Kent State University
dc.relation.ispartofseries Electronic Transactions on Numerical Analysis en
dc.relation.ispartofseries Volume 48 en
dc.rights openAccess en
dc.title Conformal modulus and planar domains with strong singularities and cusps en
dc.type A1 Alkuperäisartikkeli tieteellisessä aikakauslehdessä fi
dc.description.version Peer reviewed en
dc.contributor.department Department of Mathematics and Systems Analysis
dc.contributor.department Guangdong Technion - Israel Institute of Technology
dc.contributor.department University of Turku
dc.subject.keyword Conformal capacity
dc.subject.keyword Conformal modulus
dc.subject.keyword Hp-FEM
dc.subject.keyword Numerical conformal mapping
dc.subject.keyword Quadrilateral modulus
dc.identifier.urn URN:NBN:fi:aalto-201907304497
dc.identifier.doi 10.1553/etna_vol48s462
dc.type.version publishedVersion

Files in this item

Files Size Format View

There are no open access files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search archive

Advanced Search

article-iconSubmit a publication